# SDR CA150508002

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 6,450 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 104217A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT VOLTAGE ON NR 2 ENG WAS ABOVE 30 VOLTS, KICKING EITHER THE LT OR THE RT  GENERATOR OFFLINE.  NR 2 VOLTAGE REGULATOR REPLACED, BALANCED & GND FUNCTION CHECKED OK.
